# SDR UIEA2018011800086

- Difficulty date: January 17, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,611 hours, 18,859 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Surges
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE SURGING. PERFORMED A BITE TEST OF THE APU ECU.  NO DEFECTS NOTED IAW AMM 49-61-05.  PERFORMED AN OPS TEST OF THE APU.  NO DEFECTS NOTED.
